Lagrange multipliers in nonsmooth semi-infinite optimization problems

Xi Yin Zheng, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

33 Citations (Scopus)

Abstract

Using the variational analysis technique, in terms of the epi-coderivative, we provide Lagrange multiplier rules for a class of semi-infinite optimization problems where all functions are lower semicontinuous or locally Lipschitz.
Original languageEnglish
Pages (from-to)168-181
Number of pages14
JournalMathematics of Operations Research
Volume32
Issue number1
DOIs
Publication statusPublished - 1 Feb 2007

Keywords

  • Borel measure
  • Epi-coderivative
  • Lagrange multiplier
  • Normal cone
  • Subdifferential

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics
  • Management Science and Operations Research

Cite this